Translator Disclaimer
2006 Gromov's macroscopic dimension conjecture
Dmitry Bolotov
Algebr. Geom. Topol. 6(4): 1669-1676 (2006). DOI: 10.2140/agt.2006.6.1669

Abstract

In this note we construct a closed 4–manifold having torsion-free fundamental group and whose universal covering is of macroscopic dimension 3. This yields a counterexample to Gromov’s conjecture about the falling of macroscopic dimension.

Citation

Download Citation

Dmitry Bolotov. "Gromov's macroscopic dimension conjecture." Algebr. Geom. Topol. 6 (4) 1669 - 1676, 2006. https://doi.org/10.2140/agt.2006.6.1669

Information

Received: 2 March 2006; Accepted: 1 September 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1131.57028
MathSciNet: MR2253461
Digital Object Identifier: 10.2140/agt.2006.6.1669

Subjects:
Primary: 57R19
Secondary: 57R20

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.6 • No. 4 • 2006
MSP
Back to Top